I have had granuloma anulare for over 6 years. Is there anything new to give me some relief? I have had several injections of Kenalog in the past and have had great relief, but only temporary and I am afraid of side effects. It is on my neck, arms and torso. In the past I have had it on my hands, legs and feet also. Would this Moms Eczema Cure help or would skin zinc help? I am willing to try most anything about now. I have been toldby three doctors that the cause is unknown and there is no cure. Hoping there is something new.
Thank you. Sincerely, HpyBtm
There isn't anything new, but you should be able to get relief from injections of steroids (no real risk to worry about), or else topically applied steroids, either alone or under plastic wrap. Zinc will probably not do much. Most granuloma annulare has no symptoms besides appearance. It may go into remission on its own in time. But if it bothers you, you shouldn't hesitate to have it treated.
In 1998, I was diagnosed also with granuloma anulare. It showed up first on my elbow and looked like a ringworm. It then faded and showed up on both ankles, plus various other areas. I had it biopsied at this time, and that confirmed my Dr's diagnosis as granuloma anular. I was also told it's cause is unknown. Though I noticed it's unset while in Paris, France. I live in the States.
For me, as the Dr. indicated, I do not recall any joint pain whatsoever. I just thought you'd be happy to hear, that after close to 3 years of living with it, it is now gone. It disappeared for me. Now, I'm only left with the small scar that the biopsy left me. I think I only applied various ointments to it which only reddened it worse.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.